Higher Dimensional Dedekind Sums.
Mathematische Annalen, Tome 202 (1973), pp. 149-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__202_162407,
author = {Don Zagier},
title = {Higher {Dimensional} {Dedekind} {Sums.}},
journal = {Mathematische Annalen},
pages = {149--172},
year = {1973},
volume = {202},
zbl = {0237.10025},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__202_162407/}
}
Don Zagier. Higher Dimensional Dedekind Sums.. Mathematische Annalen, Tome 202 (1973), pp. 149-172. http://geodesic.mathdoc.fr/item/MAN_1973__202_162407/